# SDR SWAA990370

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171470
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 FRAMES CRACKED BETWEEN STRINGERS 8L-9L, FS 380 AND 400.  REPAIRED PER SRM 53-00-07-2 AND 51-40-02-0.
